Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 41, NWS Lake Charles, LA

April 20, 2012Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 20, 2012, 8:58 PM CDT for Rapides Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2012, 8:58 PM CDT (01:58 UTC)
Expired
Apr 20, 2012, 9:32 PM CDT
In force
34 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

County Rapides Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2012-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 629 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2012-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
629 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

969 
WUUS54 KLCH 210158
SVRLCH
LAC079-210300-
/O.NEW.KLCH.SV.W.0041.120421T0158Z-120421T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
858 PM CDT FRI APR 20 2012

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES...ALEXANDRIA INTERNATIONAL AIRPORT...PINEVILLE...
  ALEXANDRIA...

* UNTIL 1000 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...OVER ALEXANDRIA INTERNATIONAL
  AIRPORT...MOVING NORTHEAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TIMBER TRAILS...TIOGA...KINGSVILLE...PARADISE...BALL...LIBUSE...
  HOLLOWAY AND ESLER REGIONAL AIRPORT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3144 9215 3142 9215 3118 9252 3131 9267
      3142 9256 3148 9223 3148 9220
TIME...MOT...LOC 0158Z 227DEG 11KT 3131 9251

$$

23
1 follow-up statement
139 
WWUS54 KLCH 210232
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
932 PM CDT FRI APR 20 2012

LAC079-210240-
/O.CAN.KLCH.SV.W.0041.000000T0000Z-120421T0300Z/
RAPIDES LA-
932 PM CDT FRI APR 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RAPIDES PARISH IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER CONSIDERED A THREAT.


LAT...LON 3144 9215 3142 9215 3118 9252 3131 9267
      3142 9256 3148 9223 3148 9220
TIME...MOT...LOC 0230Z 227DEG 11KT 3138 9243

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:47 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Apr 20, 3:47 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
347 PM CDT FRI APR 20 2012

.DISCUSSION...A SHORT WAVE IS CURRENTLY PUSHING ACROSS THE CENTRAL
SECTIONS OF THE COUNTRY INCLUDING TX, AND A COLD FRONT IS ALSO
PUSHING INTO EAST TX. AHEAD OF THE FRONT, HEATING CONTINUES AND
TDS HAVE ALSO INCREASED A FEW DEGREES OVER THE PAST 24HRS. HEATING
AND A BIT OF MID LVL COOLING HAVE RESULTED IN A EROSION OF THE CAP
THROUGH THE AFTERNOON, AND STORMS ARE NOW ONGOING ACROSS THE
NW SECTIONS OF THE CWA. SURFACE BASED CAPE HAS INCREASED INTO THE
1000-1500 J/KG RANGE PER THE SPC MESOANALYSIS AND MID LVL LAPSE
RATES ARE MODERATELY STEEP. ALL OF THIS TOGETHER AND... AS THE
FRONT MOVES INTO THE AREA LATER THIS AFTERNOON AND INTO THE
EVENING MORE STORMS CAN BE EXPECTED. SPC HAS ISSUED A WATCH FOR
PORTIONS OF THE AREA THROUGH 8PM. LARGE HAIL AND HIGH WINDS ARE
THE MAIN THREATS AS SHEAR IS FAIRLY LOW. AS DAYTIME HEATING IS
LOST THE SVR WX IS EXPECTED TO DIMINISH, HOWEVER THE SURFACE
BOUNDARY AND UPPER DIVERGENCE CREATED BY THE SHORT WAVE AND
DEVELOPING UPPER LOW WILL ALLOW RAIN TO CONTINUE INTO THE NIGHT
FOR PORTIONS OF THE AREA. AS THE UPPER LOW QUICKLY TRANSITS THE
AREA FROM WEST TO EAST AND DRIER AIR MOVES IN, RAIN CHANCES WILL
DIMINISH. BY SUNRISE SAT A FEW SHOWERS MAY STILL BE LINGERING IN
SOUTH CENTRAL LA, BUT THIS IS EXPECTED TO EXIT BY AFTERNOON. LOW
PRESSURE IS EXPECTED TO DEVELOP OVER THE NE GULF SAT MORNING AND
MOVE TOWARD FL WHILE HIGH PRESSURE BUILDS INTO OUR LOCAL AREA.
THE PRESSURE GRADIENT BETWEEN THE SYSTEMS WILL LEAD TO BREEZY
CONDITIONS DURING SATURDAY. SLIGHTLY BELOW NORMAL TEMPS WILL BE
PRESENT INTO SUNDAY MORNING, AND A DRY SECONDARY FRONT WILL PASS
THE AREA SUNDAY NIGHT COOLING THE AREA A FEW DEGREES FOR MONDAY,
BUT OVERALL HIGH PRESSURE WILL BUILD INTO THE REGION AND REMAIN
OVER THE AREA THROUGH MUCH OF NEXT WEEK WITH TRANQUIL CONDITIONS
EXPECTED BEYOND TONIGHT AND SATURDAY MORNING.

&&

.MARINE...A COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS THIS
EVENING THROUGH TONIGHT WITH WINDS INCREASING BEHIND THE BOUNDARY.
LOW PRESSURE WILL DEVELOP OVER THE NE GULF WHILE HIGH PRESSURE
BUILDS IN AND THIS WILL CREATE SCA CONDITIONS ACROSS ALL OF THE
COASTAL WATERS, LAKES, AND BAYS. THE COASTAL LAKES AND BAYS WILL
EXPERIENCE MARGINAL SCA CONDITIONS WHICH WILL SUBSIDE DURING
SATURDAY. FARTHER INTO THE GULF WINDS WILL INCREASE AND GUST TO OR
JUST OVER GALE FORCE LATE TONIGHT INTO SATURDAY NIGHT, ESPECIALLY
BEYOND 20 NAUTICAL MILES. HIGH PRESSURE WILL SETTLE INTO THE
REGION SUNDAY AND MONDAY ALLOWING WINDS AND SEAS TO DIMINISH AND
REMAIN TRANQUIL THROUGH MID WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  58  73  51  80  54 /  70  10  10   0   0
KBPT  56  74  53  82  58 /  60  10  10   0   0
KAEX  53  70  48  78  51 /  70  10  10   0   0
KLFT  58  70  51  80  56 /  60  20  10   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 7 PM CDT SUNDAY FOR
     THE FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 PM CDT SUNDAY
     FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON LA TO
     HIGH ISLAND TX FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 4 PM CDT SATURDAY
     FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 1 PM CDT SUNDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY LA OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 4 AM SATURDAY TO 1 AM CDT SUNDAY FOR
     THE FOLLOWING ZONES: VERMILION BAY.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 7 AM CDT SUNDAY
     FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
     HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA OUT 20 NM.

&&
Hazardous weather outlook, Apr 20, 1:00 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 PM CDT FRI APR 20 2012

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
211000-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
100 PM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

...SEVERE STORMS POSSIBLE FOR PORTIONS OF THE AREA THROUGH THIS EVENING...

.DAY ONE...THIS AFTERNOON AND TONIGHT
A COLD FRONT WILL PUSH INTO THE AREA LATER TODAY THROUGH TONIGHT
WITH SHOWERS AND THUNDERSTORMS EXPECTED. SOME ISOLATED STORMS MAY BE
STRONG TO POSSIBLY SEVERE WITH LARGE HAIL AND GUSTY WINDS. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE AREA INTO THIS
EVENING. THE CHANCE FOR THUNDERSTORMS WILL END TONIGHT AS DRIER AND
COOLER AIR IS EXPECTED TO SPREAD ACROSS THE REGION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

GMZ430-432-435-450-452-455-470-472-475-211000-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
100 PM CDT FRI APR 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
MODERATE TO STRONG NORTHERLY WINDS ARE EXPECTED TO SPREAD OVER THE
NEARSHORE AND OFFSHORE WATERS LATE TONIGHT. THIS WILL ALLOW FOR
SMALL CRAFT ADVISORY CONDITIONS BEGINNING AROUND MIDNIGHT.
MARINERS SHOULD STAY ADVISED ON THE LATEST WEATHER CONDITIONS AND
FORECASTS BEFORE VENTURING OFFSHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE INTO
SUNDAY. CONDITIONS WILL IMPROVE LATE SUNDAY AND MONDAY AS HIGH
PRESSURE BUILDS OVER THE NORTHERN GULF.

.SPOTTER INFORMATION STATEMENT...
WE MAY BE REQUESTING RIG REPORTS OF STRONG WINDS ASSOCIATED WITH
FRONTAL THUNDERSTORMS LATE FRIDAY NIGHT INTO SATURDAY.

In the hours before

Local storm report, Apr 20, 6:32 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
632 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     MARINE TSTM WIND SABINE PASS             29.73N 93.89W
04/20/2012  M45 MPH          JEFFERSON          TX   MESONET

            A WIND GUST OF 39 KTS WAS RECORDED BY TXPT2 WITH THE
            PASSING LINE OF STORMS.

0548 PM     MARINE TSTM WIND SEA RIM STATE PARK      29.69N 94.05W
04/20/2012  M39 MPH          JEFFERSON          TX   BUOY

            A WIND GUST OF 34 KTS WAS RECORDED BY SRST2.

&&

ATINGLER
Local storm report, Apr 20, 6:38 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
638 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             5 N BEAUMONT            30.16N 94.14W
04/20/2012  E0.50 INCH       JEFFERSON          TX   PUBLIC

            PUBLIC REPORTS VIA FACEBOOK DIME SIZE HAIL ON LAWRENCE DR
            NORTH OF BEAUMONT

&&

DJONES
Special weather statement, Apr 20, 6:46 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
646 PM CDT FRI APR 20 2012

LAZ027-028-030-031-041-042-073-074-210045-
RAPIDES LA-BEAUREGARD LA-ALLEN LA-VERNON LA-CALCASIEU LA-
JEFFERSON DAVIS LA-WEST CAMERON LA-EAST CAMERON LA-
646 PM CDT FRI APR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD...ALLEN...
VERNON...CALCASIEU...JEFFERSON DAVIS AND CAMERON PARISHES UNTIL 745
PM CDT...

AT 641 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM ANACOCO TO 12 MILES WEST OF
CAMERON...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...LEESVILLE...DERIDDER...DEQUINCY...SULPHUR...LAKE
CHARLES...WEST LAKE...HACKBERRY AND CAMERON.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 2973 9292 2972 9304 2977 9323 2975 9359
      3128 9345 3136 9340 3137 9314 3135 9295
      3149 9275

MM
Local storm report, Apr 20, 6:58 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
658 PM CDT FRI APR 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     MARINE TSTM WIND 17 S JOHNSON BAYOU      29.53N 93.66W
04/20/2012  M54.00 MPH       GMZ450             LA   AWOS

            OFFSHORE PLATFORM KVBS REPORTS SUSTAINED WIND OF 36 KNOTS
            GUSTING TO 47 KNOTS.

&&

DJONES
Special weather statement, Apr 20, 7:53 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
753 PM CDT FRI APR 20 2012

LAZ027>029-210145-
RAPIDES LA-VERNON LA-AVOYELLES LA-
753 PM CDT FRI APR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...VERNON AND AVOYELLES
PARISHES UNTIL 845 PM CDT...

AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 16 MILES WEST OF LENA TO 6 MILES
SOUTHWEST OF PITKIN...MOVING EAST AT 25 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
FULLERTON...LACAMP...CLIFTON...FLATWOODS...LEANDER AND SIEPER.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA
SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE
LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3150 9268 3146 9270 3144 9268 3140 9266
      3147 9223 3089 9224 3094 9228 3097 9228
      3100 9239 3095 9248 3091 9248 3089 9251
      3088 9302 3136 9302 3135 9295 3152 9272

MM
Special weather statement, Apr 20, 8:48 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 PM CDT FRI APR 20 2012

LAZ028-210245-
RAPIDES LA-
848 PM CDT FRI APR 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES PARISH UNTIL 945 PM
CDT...

AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF ALEXANDRIA INTERNATIONAL
AIRPORT...MOVING NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ALEXANDRIA
INTERNATIONAL AIRPORT...ALEXANDRIA...TIOGA...KINGSVILLE...PINEVILLE
AND PARADISE.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3147 9216 3141 9215 3136 9208 3131 9217
      3133 9220 3133 9223 3128 9223 3109 9257
      3121 9273 3141 9259 3148 9219

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 7:53 PM CDTSpecial Weather StatementLCHRapides52 min
Apr 20, 8:48 PM CDTSpecial Weather StatementLCHRapides57 min
Apr 21, 3:42 AM CDTSpecial Marine WarningLCH63 min
Apr 21, 4:14 AM CDTWind AdvisoryLCHCameron, Lafayette, Saint Martin13 hr
Apr 21, 6:20 AM CDTRiver Flood WarningLCHRapides8 days

Nearby

Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.